# SDR UIEA201000089

- Difficulty date: December 31, 2009
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30588
- Aircraft time: 42,320 hours, 6,382 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING I/B AILERON O/B TRAILING EDGE CORNER FOUND DELAMINATION AS MARKED.  LEFT WING - I/B AILERON REPAIRED AS PER SRM 51-70-06, FIG 9 AND REF HX PROCESS CARD, CONTROL SEQ MO: DJU 503673-1.  EO 4457A224RA 4457A225RA.
